MAUDE Adverse Event Report: TRILLIANT SURGICAL, LTD 9 HOLE VL GRIDLOCK FIBULA PLATE; PLATE, FIXATION, BONE

TRILLIANT SURGICAL, LTD 9 HOLE VL GRIDLOCK FIBULA PLATE; PLATE, FIXATION, BONE
Catalog Number 300-60-002
Health Effect - Clinical Code Fall (1848)
Date of Event 02/14/2017
Type of Reportable Event Malfunction
Event or Problem Description
The ankle fracture plate was implanted within the last 4 months, according to the sales representative.The patient fell 3 times with the plate and came back to the er after the last fall, which led to an x-ray that showed the broken plate.The doctor removed and replaced the plate.

Brand Name
9 HOLE VL GRIDLOCK FIBULA PLATE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
TRILLIANT SURGICAL, LTD
6721 portwest drive
suite 160
houston TX 77024
MDR Report Key6529655
Report Number3007420745-2017-00004
Device Sequence Number978442
Product Code HRS
UDI-Device Identifier00812926025445
UDI-Public00812926025445
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160177
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number300-60-002
Device Lot NumberTSL002873
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2017
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/14/2017
Event Location Outpatient Treatment Facility
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2017
Initial Report FDA Received Date04/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight68